# SDR SWAA2021052535429

- Difficulty date: December 9, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET @ BS500I STR19R CRACKED / REMOVED AND REPLACED FWD CARGO GUSSET AT BS 500I STR 19R PER SRM 51-40-02. (D128)
